MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC MED REL MEDTRONIC PUERTO RICO INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3023
Medical Device Problem Codes Migration or Expulsion of Device (1395); Malposition of Device (2616)
Health Effect - Clinical Codes Discomfort (2330); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/ pelvic floor.It was reported that  their ins was loose and bothering them.It keeps moving, wiggles and turns and was uncomfortable.Their healthcare professional (hcp) indicated it wasn't in a good spot because it was sticking out.Patient stated that hcp moved ins from back to buttock and they believed this was performed at the (b)(6) 2021 procedure.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13358887
Report Number3004209178-2022-01213
Device Sequence Number1647467
Product Code EZW
UDI-Device Identifier00613994756558
UDI-Public00613994756558
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2013
Device Model Number3023
Device Catalogue Number3023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date01/26/2022
Date Device Manufactured02/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale